Медицинская библиотека · Annals of cardiac anaesthesia · 2025
Venoarterial Extracorporeal Life Support in Circulatory Shock Secondary to Severe Vasoplegia from Ramipril Overdose.
СтатьяКлинический случайПеревод в очереди
Аннотация
Management of angiotensin-converting enzyme inhibitors (ACEIs) overdose is historically challenging. We present the case of an overdose which was successfully managed with the utilization of venoarterial extracorporeal life support. This represents a novel mechanism of treatment. Further, the pharmacology of ACEI overdose is reviewed in the context of treatment with venoarterial extracorporeal life support.
Для цитирования: van Nispen Johan, Bradley Gabrielle, Rackauskas Mindaugas, Rawal Shiv B, Mulvoy William, Maybauer Marc O. Venoarterial Extracorporeal Life Support in Circulatory Shock Secondary to Severe Vasoplegia from Ramipril Overdose.. Annals of cardiac anaesthesia. 2025. DOI: 10.4103/aca.aca_40_25.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.